# SDR A6WA201543378

- Difficulty date: December 17, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 31,776 hours, 30,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRIP HAS CORROSION AT FS 559.00, BETWEEN RBL 36 & RT FLOOR SILL.  REPAIRED FLOOR STRIP AT FS 559.00, BETWEEN RBL 36 & RT SILL BY INSTALLING REPLACEMENT PART IAW SRM 51-42-06.
